Exponential Convexity Method
Journal of convex analysis, Tome 20 (2013) no. 1, pp. 181-197
Cet article a éte moissonné depuis la source Heldermann Verlag
In this paper generalized Stolarsky and related means are recognized as an application of particulary defined linear functional on family of n-convex function. However, this approach leads to a more general method of constructing exponentially convex functions and means of Cauchy type.
Classification :
26D15, 26D20, 26D99
Mots-clés : Means, n-convex functions, exponential convexity, divided differences
Mots-clés : Means, n-convex functions, exponential convexity, divided differences
@article{JCA_2013_20_1_JCA_2013_20_1_a10,
author = {J. Jaksetic and J. Pecaric},
title = {Exponential {Convexity} {Method}},
journal = {Journal of convex analysis},
pages = {181--197},
year = {2013},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a10/}
}
J. Jaksetic; J. Pecaric. Exponential Convexity Method. Journal of convex analysis, Tome 20 (2013) no. 1, pp. 181-197. http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a10/